Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Ask a Urologist   »  

Having frequent urination. All medical test normal. What's causing this?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8344 Questions
All the results came back negative so what could be the problem
Posted Wed, 27 Mar 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 43 hours later
Thanks for follow up.
All the tests you have done are negative. If you still have frequency of Urination I would advise you to consult qualified Urologist and get endoscopic Examination of the Bladder (Cystoscopy) done.
This will help to diagnose your problem and take proper medication.
Thanks and Regards. Let me know if I can assist you further.
Above answer was peer-reviewed by
Follow-up: Having frequent urination. All medical test normal. What's causing this? 1 hour later
i already seen a qualified urologist and everything is ok... and no more frequent urination anymore but he was saying something saline or salt
Answered by Dr. P. T. Patil 2 hours later

Thanks for the followup.

If you do not have frequency of urination then you may not do cystoscopy.

Just take a urinary antiseptic like Nitrofurantoin twice daily for 2-3 weeks to keep urine sterile.

Thanks and Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor